Company logo

Dermatologyy

1293 questions answered by doctors & treatment decisions assisted by team clinicspots.

Male | 19

How to Get Rid of Fungal Infection and Itching with Dark Patches?

Sir mujhe fungal infection hai or raat ko itching bahutvhoti hai or dark patches hai mai 1.5 years se medicine kha Raha hu plz help me😥😥

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 28th Feb '24

Sounds more like a case of chronic fungal infection, but itching and the patches are common symptoms. Better visit the dermatologist, who will be able to tell for sure what kind of treatment is proper for this case. They will recommend you a course of special antifungal creams and oral medicine

Female | 48

Why Do I Experience Nightly Itching All Over My Body?

hi...this is josie 48yrs old i want to ask recent every night i had itchiy all over the body at night

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 28th Feb '24

Generalized pruritus, i.e., itching all over the body at night, could be due to many reasons, including allergic reactions or eczema; it even could be scabies. You are advised to visit a dermatologist for a correct diagnosis and treatment.

Female | 27

How can I obtain glowing and soft skin by cleaning my entire body?

How to skin glowing soft Clean all body skin???

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 28th Feb '24

This emphasizes the aspect that healthy living, with good amounts of water, a balanced diet, and exercise, is important to get soft, glowing skin. One can always use gentle cleansers and moisturizers to ensure that their skin remains clean and moisturized at all times. You can always visit a dermatologist in case you need more clarity

Female | 44

How Can I Relieve Swollen Eyes, Red Face, Rash, Tingling Feeling, and Lip Irritation?

Swollen eyes with red face and rash and tingling feeling . Also on my lips

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 28th Feb '24

Swelling of the eyes, a red face, and rash on the lips all suggest a possibility of an allergic reaction or infective disorder. Diagnosis and necessary treatment need to be done with the help of dermatologist, respectively.
If your tingling feeling is constant and worsens, seek medical help immediately.

Male | 27

How do I remove keratosis bumps and black spots on my legs and hands?

I have bumps like keratosis on my legs and hands how can I remove those and by those bumps I have also got black spots left over that place so how can I also remove that

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 27th Feb '24

Bumps such as keratosis may need medical interventions to be treated. See a dermatologist for proper diagnosis and treatment. Of these, skincare specialists can prescribe topical creams or they can suggest cryotherapy to remove them. 

Male | 32
1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 27th Feb '24

Acne marks can be treated using treatment options that are recommended by a dermatologist in the context of the condition’s extent. I warn against OTC products, which are rarely tailored to your specific skin type and may, therefore, exacerbate the condition. 

Female | 20

How Can I Get Rid of Acne Marks?

I have acne from so many years but these are know leading to acne marks from 8-9 months

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 27th Feb '24

Persistent acne spots are a problem for a lot of people who suffer from them. It is important to go to a dermatologist who will give you the necessary instructions according to your skin type and the level of acne you have. 

Male | 20

How can I treat persistent itchy rashes on my private part and yansh?

I'm having a very itchy rashes on my private part and on my yansh, I've used different pills but it wouldn't go. What can I do to the infection?

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 27th Feb '24

Scratching in the genital area and anus may result from some fungal, bacterial or viral infections. Visiting a dermatologist or a venereologist is recommended to help diagnose and treat the condition properly. 

Male | 4

Can Antibiotics Cause Allergic Reactions on the Body?

Allergy on body after giving antibiotic medicine

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 27th Feb '24

Allergic reactions to antibiotics are a common issue, resulting in itching or welts on the body. It is essential to stop using the antibiotic at once and see a doctor. An allergist or an immunologist is going to be able to diagnose and manage the allergy.

Male | 38

Why won't my itchy hands heal? Suggestions needed

I have itching in my hands and it is not getting cured. I consulted many doctors but there is no relief. Can you please give some suggestion so that it gets cured. Please help

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 27th Feb '24

Itchy hands can appear due to different disorders, such as allergies, eczema, and psoriasis. It is critical to see a dermatologist to uncover the root cause of the problem and obtain suitable treatment measures. 

Male | 18

Can Antibiotics Cause Allergic Reactions on the Body?

Doctor mere pet ki tudi mai ps or sujan or derd hai

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 27th Feb '24

Allergic reactions to antibiotics are a common issue, resulting in itching or welts on the body. It is essential to stop using the antibiotic at once and see a doctor. An allergist or an immunologist is going to be able to diagnose and manage the allergy.

Female | 22

How to Deal with Extreme Skin Dryness Caused by Clindamycin Gel?

Extrem skin dryness after using clindamycin gel on face

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 27th Feb '24

A severe rash on the face is a possible side effect of the Clindamycin gel after applying it. This can be a result of the active ingredient in the gel which may cause skin dryness and irritation. To resolve this problem, it is recommended to go to a dermatologist.

Male | 27

Can using wife's laser razor cause any side effects from drawing blood?

Sir Maine apne biwi ka hair leser razor use Kiya hai hath pe to usse mera thoda blud nikla he to usse muje koi said effect to nhi hoga na

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 27th Feb '24

A hair razor is not suggested on the skin as it can lead to cuts and bleeding. Despite the low rate of side effects, it is better to seek a generalist or a dermatologist if the wound is deep or has any signs of infection.

Female | 14

Is Test Report Display Possible?

Can we show you test report?

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 26th Feb '24

Acne scars and pigmentation can be treated with topical creams, chemical peels, and laser therapy, depending on the severity of the condition. You must consult a dermatologist for correct diagnosis and treatment plan.

Female | 18

Why Am I Getting Stretch Marks on My Lower Belly as a Teenager?

I am getting stretch marks on my lower belly and I am not pregnant as well. I am a teenager. What may be the cause of it?

1 Answers
Dr. Anju Methil

Dr. Anju Methil

Cosmetologist

23 years of experience

Answered on 24th Feb '24

The body can be affected by stretch marks during its rapid growth or weight gain, and this is common during teenage. It may occur as a consequence of hormonal shifts too. Still, seeking advice from a dermatologist would be the best option to make an accurate diagnosis and determine the right treatment.